# SDR SWIA201641885

- Difficulty date: January 30, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 25,554 hours, 22,792 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE CAP CHAFED AT OTBD L/E.  R & R IAW SRM.
